# SDR USAA070316

- Difficulty date: April 23, 2007
- Submitted: April 23, 2007
- Operation: Air carrier
- Aircraft: N421US
- Make and model: Boeing 737401
- Aircraft serial: 23988
- Aircraft time: 49,912 hours, 49,912 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 294.5 STR 11L HAS CRACK.  INSTALLED REPAIR ANGLE PER SRM 51-40-06, 51-40-02, 51-40-05; BOEING DWG 65-14210, DEFECT SIZE:  .25 INCH.
